# SDR ASOA20140516074

- Difficulty date: May 16, 2014
- Submitted: May 16, 2014
- Operation: Air carrier
- Aircraft: N29917
- Make and model: Emb EMB-145LR
- Aircraft serial: 145414
- Aircraft time: 31,890 hours, 24,356 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bearing Cap
- Part number: 14524475003
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK CORROSION FOUND ON LT AND RT NLG BEARING CAPS.  MAINTENANCE REPLACED LT AND RT NLG BEARING CAPS AND SHIMMED IAW AMM 32-20-01, FOR INSTALLATION SEE W04249, TASK 7021.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
